Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Erectile dysfunction following surgery for herniorrhaphy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3584 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   I recently had inguinal hernia surgery 2 months ago and I've been having a problem getting an erection. Is there any chance my erection will come back and if so when?
Doctor :   Hi
User :   Hi
Doctor :   May I know your age?
User :   I recently had inguinal hernia surgery 2 months ago and I've been having a problem getting an erection. Is there any chance my erection will come back and if so when?
User :   18
Doctor :   The most likely cause for sexual dysfunction following surgery for hernia is swelling and inflammation.
Doctor :   Its unlikely to be a neurological involvement.
Doctor :   However, I suggest you to consider a physical evaluation to determine the source of this problem.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor